联系我们
Isaac Scientific Publishing
Advances in Analysis
Mohammed Mursaleen,  Aligarh Muslim University, India
Department of Mathematics
Aligarh Muslim University
Aligarh - 202 002
India
Research Interests
Functional Analysis, Real Analysis,Sequence Spaces, Matrix Transformations,Fuzzy Metric Spaces, Measures of Noncompactness,Fourier, Walsh-Fourier series and Wavelets,Stability of functional equations,Fixed point theory, Approximation theory.
Selected Publication List
• Some fixed point theorems for Meir-Keeler condensing operators with applications to integral equations, Bull. Belg. Math. Soc. Simon Stevin, 22 (2015) 529-541.By A. Alotaibi, M. Mursaleen and S.A. Mohiuddine.
• Compactness of matrix operators on some sequence spaces derived by Fibonacci numbers, Kragujevac Jour. Math., 39(2) (2015) 217-230.By E. E. Kara, M. Basarir and M. Mursaleen.
• On Chlodowsky variant of Szasz operators by Brenke type polynomials, Appl.Math. Comput., 271 (2015) 991-1003.By M. Mursaleen and K.J. Ansari.
• Stability of some positive linear operators on compact disk, Acta Math. Sci.,35B(6) (2015) 1492-1500.By M. Mursaleen, K.J. Ansari and Asif Khan.
• Some approximation properties of Baskakov-Szasz-Stancu operators, Appl.Math. Inf. Sci. 9(6) (2015) 3159-3167.By V. N. Mishra, M. Mursaleen and P. Sharma.
• Some spaces of diference sequences and lacunary statistical convergence in n-normed space defned by sequence of Orlicz functions, Miskolc Mathematical Notes, 16 (1) (2015) 283-304.By M. Mursaleen, Kuldip Raj and Sunil K. Sharma.
• Sequence spaces of fuzzy numbers defned by a Musielak-Orlicz function, Filo-mat, 29(7) (2015) 1461-1468.By A. Aotaibi, M. Mursaleen, Sunil K. Sharma and S.A. Mohiuddine.
• Korovkin type approximation theorem for functions of two variables via statistical summability (C; 1), Acta Scientiarum-Technology, 37(2) (2015) 237-243.By M. Mursaleen and S. A. Mohiuddine.
• On the stability of some positive linear operators from approximation theory,Bull. Math. Sciences, 5 (2015) 147{157.By M. Mursaleen and K.J. Ansari.
• Some approximation results by (p; q)-analogue of Bernstein-Stancu operators,Appl. Math. Comput., 264 (2015) 392{402 [Corrigendum: Appl. Math.Comput, 269 (2015) 744-746.By M. Mursaleen, J.A. Ansari and Asif Khan.
• Application of measures of noncompactness to infnite system of linear equations in sequence spaces, Bull. Iranian Math. Soc., 41(2) (2015) 519-527.By A. Alotaibi, M. Mursaleen and S. A. Mohiuddine.
• Some approximation properties of Bivariate q-Stancu-Beta operators, Journal of Function Spaces, Volume 2014, Article ID 270673, 7 pages,http://dx.doi.org/10.1155/2014/270673.By M. Mursaleen, F. Khan, A. Khan and A. Kilicman.
• Generalized equi-statistical convergence of positive linear operators, Jour.Comput. Anal. Appl., 19(4) (2015) 770-779.By A. Aotaibi and M. Mursaleen.
Copyright © 2020 Isaac Scientific Publishing Co. All rights reserved.